# SDR USAA950735

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812175
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 3 INCH AND 1 INCH BY 6 INCH AREA CORRODED TOP OF FLOOR SUPPORT BS 1006 TO 1016, 36 INCHES LBL.  FABRICATED NEW WEB AND SUPPORT ANGLE, SRM 51-10-1, SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
